Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 7, NWS Tallahassee, FL

March 9, 2022Jackson County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 9, 2022, 5:24 AM CST for Jackson County, Florida. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2022, 5:24 AM CST (11:24 UTC)
Expired
Mar 9, 2022, 6:17 AM CST
In force
53 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Jackson County, FL

The radar

The Ft Rucker radar (KEOX), 80 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 5:55 AM CSTTORNADO1 W Greenwood, FLPUBLIC POSTED VIDEO ON SOCIAL MEDIA OF A BRIEF TORNADO NEAR GREENWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 1:21 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.4 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

769 
WFUS52 KTAE 091124
TORTAE
FLC063-091230-
/O.NEW.KTAE.TO.W.0007.220309T1124Z-220309T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
524 AM CST Wed Mar 9 2022

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Central Jackson County in the Panhandle of Florida...

* Until 630 AM CST.
    
* At 524 AM CST, a severe thunderstorm capable of producing a tornado
  was located 9 miles northwest of Marianna, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Marianna around 540 AM CST.

Other locations impacted by this tornadic thunderstorm include
Haynes, Bascom, Dellwood, Greenwood, Two Egg, Hornsville, Blue
Spring, Chipola Terrace, Buena Vista and Marianna Municipal A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3095 8498 3093 8498 3093 8497 3092 8497
      3088 8493 3087 8494 3084 8493 3082 8494
      3077 8492 3075 8491 3074 8489 3076 8535
      3093 8536
TIME...MOT...LOC 1124Z 270DEG 28KT 3084 8539 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
3 follow-up statements
073 
WWUS52 KTAE 091144
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
544 AM CST Wed Mar 9 2022

FLC063-091230-
/O.CON.KTAE.TO.W.0007.000000T0000Z-220309T1230Z/
Jackson FL-
544 AM CST Wed Mar 9 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR
NORTHEASTERN JACKSON COUNTY...
    
At 544 AM CST, a severe thunderstorm capable of producing a tornado
was located near Marianna, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Jackson County, including the following locations...
Haynes, Bascom, Dellwood, Greenwood, Two Egg, Hornsville, Chipola
Terrace, Buena Vista, Marianna Municipal A/P and Lovedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3095 8498 3093 8498 3093 8497 3092 8497
      3088 8493 3087 8494 3084 8493 3082 8494
      3080 8529 3093 8532
TIME...MOT...LOC 1144Z 266DEG 25KT 3085 8523 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
806 
WWUS52 KTAE 091158
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
558 AM CST Wed Mar 9 2022

FLC063-091230-
/O.CON.KTAE.TO.W.0007.000000T0000Z-220309T1230Z/
Jackson FL-
558 AM CST Wed Mar 9 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR
NORTHEASTERN JACKSON COUNTY...
    
At 558 AM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Marianna, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenwood, Bascom, Haynes, Hornsville, Buena Vista, Lovedale and Two
Egg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3095 8498 3093 8498 3093 8497 3092 8497
      3088 8493 3087 8494 3084 8518 3094 8523
TIME...MOT...LOC 1158Z 257DEG 23KT 3089 8515 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
475 
WWUS52 KTAE 091217
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
617 AM CST Wed Mar 9 2022

FLC063-091227-
/O.CAN.KTAE.TO.W.0007.000000T0000Z-220309T1230Z/
Jackson FL-
617 AM CST Wed Mar 9 2022

...THE TORNADO WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CST for the Panhandle
of Florida. A Tornado Watch also remains in effect until noon CST for
southwestern Georgia.

LAT...LON 3095 8498 3093 8498 3093 8497 3092 8497
      3088 8493 3087 8494 3084 8518 3094 8523
TIME...MOT...LOC 1216Z 270DEG 28KT 3089 8497 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 3:28 AM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Mar 9, 3:28 AM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
428 AM EST Wed Mar 9 2022

.NEAR TERM [Through Tonight]...

Active weather is expected today with a round of showers and
thunderstorms on our western doorstep this morning moving eastward.
Forecast soundings from recent HRRR runs overnight show a favorable
environment for a slight risk of severe weather with MUCAPE of 800-
1000 j/kg, deep layer shear of 40-50 knots, and low level shear of
20-30 knots. Hodographs are slightly curved, indicating a non-zero
tornado potential. In addition, steep mid-level lapse rates near
7C/km will allow for decent elevated instability with some hail
possible in the stronger storms as well. A few damaging wind gusts
near 60 mph are also possible. This line is being forced by a weak
upper level disturbance embedded in southwest flow aloft, which is
helping to advect those steep mid level lapse rates into our area
from the Mexican Plateau. These storms are also moving along a slow
moving cold front at the surface.

Storms will continue moving eastward through the area today with
severe potential maintaining itself all the way across the area. As
we head into tonight, an additional round of showers and
thunderstorms is expected to redevelop across the area as additional
upper level disturbances move through, although the airmass may have
stabilized somewhat from the previous round. Therefore, severe
potential with tonight's activity is more uncertain. Rainfall will
also start to add up with 1 to 2 inches expected by tonight across a
decent swath of the area. Localized higher amounts are also
possible.

Temperatures will be warmest today across the eastern portions of
the area which will have more time to see daytime heating before the
convection arrives compared to areas farther west.

.SHORT TERM [Thursday Through Friday]...

With a stationary boundary across the region throughout the short
term, left behind by today's low pressure system, we can expect
unsettled weather to continue. Several perturbations along the
500mb flow will ride along this stationary boundary inducing
upper-level support for ascent, contributing to the widespread
showers expected across the region. A sharp PWAT gradient is
expected to form across the CWA with near 0.5 inches across our SE
Alabama counties and near 1.5 inches across the FL Big Bend
counties. South of a corridor stretching from our SW counties to
our NE counties the environment is is best positioned for a few
strong and possibly even severe storms. MLCAPE is generally less
than 1000 J/kg and the lack of a robust LLJ are generally limiting
factors, however, the 06Z HRRR is indicating potentially another
round of relatively high 0-1km helicity near daybreak on Thursday.
Most of the intense storms, if any, are expected to remain
offshore where conditions are more favorable, but some may hug the
coastline. Elsewhere, widespread showers are expected with some
strong thunderstorms embedded. Conditions are expected to become
less favorable for strong to severe storms in the afternoon and
into the evening hours on Thursday. A nearly identical setup is
expected on Friday. Expect overnight lows in the mid to upper 50s
(SE AL) to low 60s (SE FL Big Bend) with daytime highs in the low
to mid 70s.

.LONG TERM [Friday Night Through Wednesday]...

As troughing continues to move eastward throughout the weekend we'll
have the main cold front moving across the region Friday night into
Saturday morning. This cold front has the potential of being potent;
current guidance indicates a strong LLJ around 50-60+ kts with high
theta-e, strong WAA at 850mb, high PWAT content around 2 inches,
high omega values ahead of the trough axis associated with a strong
PV streamer. It should be noted that CAPE is generally under 1000
J/kg with the best instability near the Gulf coast and offshore,
similar to the setup mentioned in the short term. The overall
location for heaviest precip amounts through frontal passage appears
to have locked into the FL Big Bend with current storm total QPF
indicating around 4 to 5 and a quarter inches along a corridor
between Apalachicola, FL and Valdosta, GA. Overall, the potential
for severe weather and heavy rainfall is present and will need to
be closely monitored over the next few days. Post-frontal, strong
CAA will funnel into the region and will cause our overnight
temps Saturday night into Sunday morning to plummet, however this
is shortlived and a gradual warm up is expected to begin Sunday
night. Another disturbance, potentially a cutoff low, may impact
the region by midweek next week, but uncertainty is too high to
dig into the details, be sure to come back here for updates.

Expect daytime highs in the upper 40s across SE Alabama and mid 60s
across the FL Big Bend on Saturday as the front rolls through the
region, with by a drop region-wide into the upper 50s by Sunday,
followed by a gradual warming after. Expect overnight lows
initially in the upper 40s across SE Alabama and in the mid 60s
across the FL Big Bend Saturday morning, with a drop into the
upper 20s to low 30s Sunday morning, followed by a gradual warming
after.

&&

.AVIATION...
[Through 06Z Thursday]

MVFR to IFR conditions are expected to prevail through the period
across the area with low ceilings along with a round of showers
and thunderstorms. Some storms may be severe. Some occasional LIFR
conditions are possible this morning around ECP and TLH due to
low ceilings and patchy fog.

&&

.MARINE...

Winds will be out of the south to southwest around 15 to 20 knots
across our waters through Friday, small craft operators should
exercise caution. However, winds may briefly back out of the
northwest near shore Wednesday night behind a cold front. Widespread
showers and a few thunderstorms are expected through the next
several days. Friday into Saturday, gale conditions are likely
across all of our waters with seas building up to around 13 feet.
High-end gale-force gusts cannot be ruled out late Friday night into
Saturday for our offshore waters.

&&

.FIRE WEATHER...

Increasing rain chances will begin to help improve the bad fire
conditions that we've seen across the area starting today through
Saturday morning. Thunderstorms are also possible today, some of
which could be strong to severe with gusty and erratic winds.

&&

.HYDROLOGY...

Several rounds of rain through the next few days will help relieve
some of the ongoing drought impacting the region. Through Saturday
most of the region is expected to receive around 2 to 5 inches of
rain, with the lowest amounts being around SE Alabama and the
highest amounts being along the Florida Big Bend.

Along the rivers, it will take about 4 inches of rain to cause minor
flooding concerns along area rivers, which is currently the forecast
for a large portion of our area. However, given the uncertainty and
downward trend of total forecasted precip over the last few days,
we'll have to monitor the situation closely as it unfolds.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   77  63  76  60  74 / 100 100  90  50  90
Panama City   73  61  74  60  73 / 100 100  70  50  80
Dothan        68  56  70  54  72 / 100 100  50  30  70
Albany        73  59  71  56  72 / 100 100  70  30  70
Valdosta      78  63  76  61  73 / 100 100  90  40  80
Cross City    78  65  76  62  74 /  80  90  90  50  80
Apalachicola  74  63  74  60  72 / 100 100  80  60  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
     Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM.

&&

NEAR TERM...DVD
SHORT TERM...Oliver
LONG TERM...Oliver
AVIATION...DVD
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...Oliver

In the hours before

Special weather statement, Mar 9, 3:28 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
328 AM CST Wed Mar 9 2022

FLZ007-091015-
North Walton FL-
328 AM CST Wed Mar 9 2022

...A strong thunderstorm will impact portions of northwestern Walton
County through 415 AM CST...

At 327 AM CST, Doppler radar was tracking a strong thunderstorm over
Crestview, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Paxton,
Gordon, Pond Creek, Oakwood Hills, Cluster Springs, Fox Hill, Gaskin,
Sand Hill, Alpine Heights, Darlington, Glendale, Lakewood, Pleasant
Hill, Center Ridge, Flowersville and New Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3098 8639 3100 8636 3099 8604 3076 8604
      3071 8632 3071 8639
TIME...MOT...LOC 0927Z 240DEG 38KT 3077 8658

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Mar 9, 4:05 AM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
405 AM CST Wed Mar 9 2022

FLZ007>009-091045-
Central Walton FL-Holmes FL-North Walton FL-
405 AM CST Wed Mar 9 2022

...A strong thunderstorm will impact portions of northwestern Walton
and western Holmes Counties through 445 AM CST...

At 404 AM CST, Doppler radar was tracking a strong thunderstorm near
De Funiak Springs, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Ponce De
Leon, Caryville, Westville, Oakwood Hills, Cluster Springs, Alpine
Heights, Cerrogordo, Darlington, Gritney, Arrant Settlement, De
Funiak Spring Airport, Glendale, Center Ridge, Hickory Hill, Izagora
and New Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3091 8635 3100 8598 3099 8591 3100 8585
      3099 8578 3079 8579 3079 8582 3078 8582
      3078 8583 3074 8583 3071 8584 3069 8629
TIME...MOT...LOC 1004Z 256DEG 36KT 3079 8619

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Mar 9, 4:46 AM CST, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
546 AM EST Wed Mar 9 2022

FLZ012-108-112-091145-
Coastal Bay FL-Inland Bay FL-South Walton FL-
546 AM EST Wed Mar 9 2022

...Strong thunderstorms will impact portions of central Bay and south
central Walton Counties through 645 AM EST/545 AM CST/...

At 546 AM EST/446 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southeast of Santa
Rosa Beach to 24 miles southwest of Panama City Beach. Movement was
east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Parker, St Andrews State Park,
Southport, Seminole Hills, Cedar Grove, Dirego Park, Beacon Beach,
College Station, Gulf Resort Beach, Bayou George, West Panama City,
Camp Flowers and Seaside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
the Panhandle of Florida.

&&

LAT...LON 3038 8620 3038 8548 2990 8551 3022 8605
      3026 8619
TIME...MOT...LOC 1046Z 278DEG 27KT 3031 8613 2994 8611

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:59 PM CSTDense Fog AdvisoryTAEBay, Dixie, Franklin, Gulf, Jefferson, Taylor and 1 more10 hr
Mar 9, 3:28 AM CSTSpecial Weather StatementTAEWalton47 min
Mar 9, 3:50 AM CSTSpecial Marine WarningTAE3 hr
Mar 9, 4:05 AM CSTSpecial Weather StatementTAEHolmes40 min
Mar 9, 4:14 AM CSTTornado WarningTAEHolmes, Walton61 min
Mar 9, 4:46 AM CSTSpecial Weather StatementTAEBay59 min
Mar 9, 4:53 AM CSTTornado WarningTAEHolmes, Jackson, Washington46 min
Mar 9, 5:43 AM CSTSpecial Weather StatementTAEBay47 min
Mar 9, 6:30 AM CSTSpecial Weather StatementTAEBay30 min
Mar 9, 6:45 AM CSTSpecial Marine WarningTAE2 hr
Mar 9, 7:00 AM CSTSevere Thunderstorm WarningTAECalhoun, Franklin, Gulf, Liberty, Wakulla30 min
Mar 9, 7:20 AM CSTTornado WarningTAELiberty40 min
Mar 9, 7:52 AM CSTSpecial Weather StatementTAELiberty23 min
Mar 9, 8:09 AM CSTTornado WarningTAELiberty, Wakulla36 min
Mar 9, 8:25 AM CSTSevere Thunderstorm WarningTAEBay, Franklin, Gulf, Liberty35 min
Mar 9, 8:34 AM CSTTornado WarningTAEWakulla41 min
Mar 9, 8:37 AM CSTSpecial Marine WarningTAE113 min
Mar 9, 8:44 AM CSTSpecial Marine WarningTAE2 hr
Mar 9, 9:04 AM CSTTornado WarningTAEJefferson, Wakulla27 min
Mar 9, 9:16 AM CSTSpecial Weather StatementTAEGulf59 min
Mar 9, 9:28 AM CSTSpecial Weather StatementTAEMadison62 min
Mar 9, 9:35 AM CSTSpecial Weather StatementTAETaylor55 min
Mar 9, 10:30 AM CSTSpecial Weather StatementTAELafayette, Taylor60 min
Mar 9, 10:33 AM CSTSpecial Marine WarningTAE55 min
Mar 9, 1:01 PM CSTSpecial Marine WarningTAE119 min
Mar 9, 2:47 PM CSTSpecial Marine WarningTAE118 min
Mar 9, 3:39 PM CSTSevere Thunderstorm WarningTAEDixie, Lafayette22 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.